Follow
Vincent Duchene
Vincent Duchene
Institut de Recherche Mathématique de Rennes (IRMAR)
Verified email at univ-rennes1.fr - Homepage
Title
Cited by
Cited by
Year
Asymptotic shallow water models for internal waves in a two-fluid system with a free surface
V Duchêne
SIAM Journal on Mathematical Analysis 42 (5), 2229-2260, 2010
572010
A New Class of Two‐Layer Green–Naghdi Systems with Improved Frequency Dispersion
V Duchêne, S Israwi, R Talhouk
Studies in Applied Mathematics 137 (3), 356-415, 2016
452016
Boussinesq/Boussinesq systems for internal waves with a free surface, and the KdV approximation
V Duchêne
ESAIM: Mathematical Modelling and Numerical Analysis 46 (01), 145-185, 2012
332012
Wave operator bounds for one-dimensional Schrödinger operators with singular potentials and applications
V Duchêne, JL Marzuola, MI Weinstein
Journal of Mathematical Physics 52 (1), 2011
332011
Scattering and localization properties of highly oscillatory potentials
V Duchêne, I Vukićević, MI Weinstein
Communications on Pure and Applied Mathematics 67 (1), 83-128, 2014
272014
Well-posedness of the Green–Naghdi and Boussinesq–Peregrine systems
V Duchêne, S Israwi
Annales mathématiques Blaise Pascal 25 (1), 21-74, 2018
262018
A new fully justified asymptotic model for the propagation of internal waves in the Camassa-Holm regime
V Duchêne, S Israwi, R Talhouk
252013
Spectral asymptotics of a broken δ-interaction
V Duchene, N Raymond
Journal of Physics A: Mathematical and Theoretical 47 (15), 155203, 2014
242014
Scattering, Homogenization, and Interface Effects for Oscillatory Potentials with Strong Singularities
V Duchêne, MI Weinstein
Multiscale Modeling & Simulation 9 (3), 1017-1063, 2011
232011
Homogenized description of defect modes in periodic structures with localized defects
V Duchêne, I Vukićević, MI Weinstein
arXiv preprint arXiv:1301.0837, 2013
222013
Asymptotic models for the generation of internal waves by a moving ship, and the dead-water phenomenon
V Duchêne
Nonlinearity 24 (8), 2281, 2011
222011
Decoupled and unidirectional asymptotic models for the propagation of internal waves
V Duchêne
Mathematical Models and Methods in Applied Sciences 24 (01), 1-65, 2014
212014
On the rigid-lid approximation for two shallow layers of immiscible fluids with small density contrast
V Duchêne
Journal of Nonlinear Science 24 (4), 579-632, 2014
202014
Large-time asymptotic stability of Riemann shocks of scalar balance laws
V Duchêne, LM Rodrigues
SIAM Journal on Mathematical Analysis 52 (1), 792-820, 2020
182020
SHALLOW WATER ASYMPTOTIC MODELS FOR THE PROPAGATION OF INTERNAL WAVES.
V Duchêne, S Israwi, R Talhouk
Discrete & Continuous Dynamical Systems-Series S 7 (2), 2014
182014
Solitary wave solutions to a class of modified Green–Naghdi systems
V Duchêne, D Nilsson, E Wahlén
Journal of Mathematical Fluid Mechanics 20, 1059-1091, 2018
172018
Rigorous justification of the Favrie–Gavrilyuk approximation to the Serre–Green–Naghdi model
V Duchêne
Nonlinearity 32 (10), 3772, 2019
152019
Stability and instability in scalar balance laws: fronts and periodic waves
V Duchêne, LM Rodrigues
Analysis & PDE 15 (7), 1807-1859, 2022
122022
Many Models for Water Waves
V Duchêne
Université de Rennes 1, 2021
112021
A Hamiltonian structure of the Isobe–Kakinuma model for water waves
V Duchêne, T Iguchi
Water Waves 3 (1), 193-211, 2021
112021
The system can't perform the operation now. Try again later.
Articles 1–20